# SDR SIMA201906109002

- Difficulty date: June 9, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N220NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000523
- Aircraft time: 8,953 hours, 6,151 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT 8,500 FT WE GOT AT MASTER WARNING DOOR PAX AFT OPEN ONE DOOR INDICATOR WAS NOT INDICATING PROPERT WHEN FA CALLED LIGHT CLEARED AT 500 FT-C/A-AS PER MEL 52-23 REF LGPG 4339488 ITEM 1 L2 DOOR INDICATOR INOP ITEM IS ALREADY BEEN DOCUMENTED PREVIOUSLY
